Alert archive / Georgia / Frost Advisories in 2014
Frost Advisory 5, NWS Atlanta, GA
NWS Atlanta, GA issued this frost advisory at Nov 1, 2014, 2:57 PM EDT for 12 counties in Georgia. It took effect at Nov 2, 2014, 4:00 AM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2014, 2:57 PM EDT (18:57 UTC)
- In effect from
- Nov 2, 2014, 4:00 AM EST
- Expired
- Nov 2, 2014, 9:00 AM EST
- In force
- 5 hr
- Issued by
- NWS Atlanta, GA
Counties Bleckley County, GA, Dodge County, GA, Emanuel County, GA, Johnson County, GA, Laurens County, GA, Montgomery County, GA, Pulaski County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Wheeler County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 64 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
881 WWUS72 KFFC 011857 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 257 PM EDT SAT NOV 1 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>084- 089>095-102>106-020200- /O.NEW.KFFC.FZ.A.0009.141103T0500Z-141103T1400Z/ /O.CON.KFFC.FZ.W.0012.141102T0400Z-141102T1400Z/ /O.CON.KFFC.WI.Y.0013.000000T0000Z-141102T0100Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH- HOUSTON-STEWART-WEBSTER-SUMTER-DOOLY-CRISP- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...COLUMBUS...WARNER ROBINS... LUMPKIN...AMERICUS...CORDELE 257 PM EDT SAT NOV 1 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT EDT TONIGHT TO 9 AM EST SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY CONTINUES WITH A WIND ADVISORY THROUGH 9 PM THIS EVENING... AND A FREEZE WARNING FOR LATE TONIGHT. A FREEZE WATCH HAS ALSO BEEN ISSUED... WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MID MONDAY MORNING. * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA. * WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...WIND ADVISORY TODAY AND THIS EVENING. A FREEZE WARNING FOR EARLY SUNDAY MORNING. A FREEZE WATCH FOR EARLY MONDAY MORNING. * IMPACTS...STRONG WINDS COULD CAUSE DRIVING DIFFICULTIES. LOOSE OR UNSECURED ITEMS MAY BE BLOWN AROUND. FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. && $$ GAZ085-086-096>098-107>113-020200- /O.NEW.KFFC.FR.Y.0005.141102T0900Z-141102T1400Z/ /O.NEW.KFFC.FZ.A.0009.141103T0500Z-141103T1400Z/ /O.CON.KFFC.WI.Y.0013.000000T0000Z-141102T0100Z/ JOHNSON-EMANUEL-BLECKLEY-LAURENS-TREUTLEN-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...DUBLIN...VIDALIA 257 PM EDT SAT NOV 1 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EST SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY CONTINUES WITH A WIND ADVISORY THROUGH 9 PM THIS EVENING. A FROST ADVISORY HAS ALSO BEEN ISSUED... WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST SUNDAY MORNING. A FREEZE WATCH HAS ALSO BEEN ISSUED... WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MID MONDAY MORNING. * LOCATIONS...PORTIONS OF CENTRAL GEORGIA. * WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * TEMPERATURES...IN THE MID 30S. * TIMING...WIND ADVISORY TODAY AND THIS EVENING. A FROST ADVISORY FOR EARLY SUNDAY MORNING. A FREEZE WATCH FOR EARLY MONDAY MORNING. * IMPACTS...STRONG WINDS COULD CAUSE DRIVING DIFFICULTIES. LOOSE OR UNSECURED ITEMS MAY BE BLOWN AROUND. FROST OR FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. && $$
1 follow-up statement
287 WWUS72 KFFC 020058 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 858 PM EDT SAT NOV 1 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>084- 089>095-102>106-020900- /O.EXP.KFFC.WI.Y.0013.000000T0000Z-141102T0100Z/ /O.CON.KFFC.FZ.W.0012.141102T0400Z-141102T1400Z/ /O.CON.KFFC.FZ.A.0009.141103T0500Z-141103T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH- HOUSTON-STEWART-WEBSTER-SUMTER-DOOLY-CRISP- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...COLUMBUS...WARNER ROBINS... LUMPKIN...AMERICUS...CORDELE 858 PM EDT SAT NOV 1 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT EDT TONIGHT TO 9 AM EST SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... ...WIND ADVISORY WILL EXPIRE AT 9 PM EDT THIS EVENING... * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...A FREEZE WARNING FOR EARLY SUNDAY MORNING. A FREEZE WATCH FOR EARLY MONDAY MORNING. * IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. && $$ GAZ085-086-096>098-107>113-020900- /O.EXP.KFFC.WI.Y.0013.000000T0000Z-141102T0100Z/ /O.CON.KFFC.FR.Y.0005.141102T0900Z-141102T1400Z/ /O.CON.KFFC.FZ.A.0009.141103T0500Z-141103T1400Z/ JOHNSON-EMANUEL-BLECKLEY-LAURENS-TREUTLEN-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...DUBLIN...VIDALIA 858 PM EDT SAT NOV 1 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... ...WIND ADVISORY WILL EXPIRE AT 9 PM EDT THIS EVENING... * LOCATIONS...PORTIONS OF CENTRAL GEORGIA. * TEMPERATURES...IN THE MID 30S. * TIMING...A FROST ADVISORY FOR EARLY SUNDAY MORNING. A FREEZE WATCH FOR EARLY MONDAY MORNING. * IMPACTS...FROST OR FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Nov 1, 2:15 PM EDT, 42 minutes earlier.
Area forecast discussion, Nov 1, 2:15 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 215 PM EDT SAT NOV 1 2014 .PREV DISCUSSION... /ISSUED 1132 AM EDT SAT NOV 1 2014/ .UPDATE... REPORTS FROM NE COUNTIES WITHIN THE WINTER WEATHER ADVISORY HAD ANYWHERE FROM A DUSTING TO UP TO 2 INCHES OF SNOW EARLIER THIS MORNING AND ARE NOT EXPECTED TO GET MUCH MORE THAN SOME LINGERING FLURRIES OR LIGHT SNOW SHOWER WITH MOISTURE PROFILES BECOMING MORE SHALLOW AS THE POTENT UPPER LOW SHIFTS EASTWARD. HAVE CANCELED WINTER WEATHER ADVISORY ALONG WITH ALLOWING FREEZE WARNING FOR NORTH GA TO EXPIRE. CURRENT WIND ADVISORY STILL GOOD THRU 9PM TONIGHT AS GRADIENT WINDS STRONG WITH ASOS LOCATIONS CONSISTENTLY REPORTING GUSTS UP TO 30-35 KTS. ALSO ISSUED A FIRE DANGER STATEMENT FOR THIS AFTERNOON INTO EVENING ACROSS CENTRAL GEORGIA DUE TO SUPPORTIVE FUEL MOISTURE WITH THE ENHANCED WINDS. FREEZE WARNING STILL LOOKING ON TAP FOR TONIGHT AND LIKELY WILL ADD A FROST ADVISORY TO THE MIX FOR THE FAR SOUTHEAST WITH THE GRADIENT WINDS DECREASING ENOUGH BY CLOSE TO SUNRISE FOR FROST ABLE TO SETTLE IN. JUST MINOR ADJUSTMENTS MADE TO TRENDS THROUGH TODAY AND PREVIOUS DISCUSSION FOLLOWS... BAKER && PREV DISCUSSION... /ISSUED 751 AM EDT SAT NOV 1 2014/ PREV DISCUSSION... /ISSUED 411 AM EDT SAT NOV 1 2014/ .SHORT TERM /TODAY THROUGH SUNDAY/... GETTING PLENTY OF REPORTS OF LIGHT SNOW AND FLURRIES THIS MORNING BUT STILL HAVE NOT SEEN ANY REPORTS OF ACCUMULATIONS ACROSS NORTH GEORGIA. BEFORE THIS IS OVER STILL EXPECTING TO SEE A HALF TO 1 INCH ACCUMULATION WITH POSSIBLY 2 INCHES IN THE HIGHEST ELEVATIONS OF THE NE GA MOUNTAINS. WINDS ARE BLOWING OUT OF THE NW WITH SPEEDS STEADILY INCREASING. WINDS ARE CURRENTLY IN THE 15-20KT RANGE GUSTING TO 25KTS. THESE WINDS ARE EXPECTED TO INCREASE INTO THE 20-25KT RANGE GUSTING 30-35KT BY 16-20Z. TEMPS HAVE ALSO DIPPED INTO THE 30S AND 40S ACROSS THE CWA WITH BELOW FREEZING TEMPS ACROSS EXTREME NORTH GA. TEMP ARE STILL FALLING SO LOOKS LIKE THE CURRENT FREEZE WARNING...WINTER WEATHER ADVISORY AND WIND ADVISORY ARE VERIFYING AS EXPECTED. CURRENT FORECAST MODELS ARE STILL IN GOOD AGREEMENT SHOWING THE MAIN LOW PRESSURE CENTER JUST OFF THE MID ATLANTIC COAST MOVING NE TO THE NEW ENGLAND COAST THROUGH 12Z SUN. THIS LOW CENTER WILL CONTINUE TO DEEPEN AS IT MOVES NE ALLOWING HIGH PRESSURE TO BUILD SE OUT OF THE NORTHERN PLAINS BECOMING CENTERED OVER THE SOUTHERN APPALACHIANS BY 00Z MON. AS THIS HIGH PRESSURE RIDGE BUILDS IN IT WILL HELP TO RELAX THE PRESSURE GRADIENT AND WILL SEE WINDS DIMINISH TO 10KT OR LESS BY 18Z SUN TO 00Z MON. AS MENTIONED ABOVE THE WINDS WILL PEAK THIS AFTERNOON/EVENING THEN SLOWLY DIMINISH TONIGHT THROUGH SUNDAY AFTERNOON. THIS COLD AIRMASS SETTING UP OVER THE REGION IS EXPECTED TO KEEP THINGS PRETTY COL THROUGH THE SHORT TERM TEMPS TODAY WILL ONLY GET UP INTO THE 40S AND 50S WITH LOW TEMPS TONIGHT BACK DOWN INTO THE 20S AND 30S CWA WIDE. WE CURRENTLY HAVE A FREEZE WATCH FOR MOST OF THE AREA BUT WITH TEMPS EXPECTED BACK DOWN TO NEAR OR BELOW FREEZING HAVE DECIDED TO UP GRADE THE WATCH TO A WARNING FOR TONIGHT. TEMPS BEGIN TO REBOUND SUNDAY WITH HIGHS IN THE 50S TO NEAR 60 BUT MONDAY MORNING LOWS WILL BE BACK DOWN INTO THE 20S AND 30S. 01 && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... GFS/ECMWF IN GOOD AGREEMENT FOR THE FIRST PART OF THE LONG TERM...BUT BY MID WEEK THEY START DIVERGING. H5 RIDGE BUILDS OVER THE EASTERN U.S. WHILE ANOTHER TROUGH DEVELOPS OVER THE WESTERN U.S. AS THE TROUGH PUSHES INTO THE EASTERN RIDGE...THE RIDGE WILL FLATTEN ALLOWING A COLD FRONT TO MOVE INTO THE OHIO AND TENNESSEE VALLEYS. DIFFERENCES IN THE ECMWF AND GFS DEVELOP AS THE GFS IS SLOWER WITH THE FRONT AND ASSOCIATED MOISTURE. HAVE GONE WITH A COMPROMISE ON THE TIMING AND BROUGHT POPS INTO THE CWA WEDNESDAY THROUGH THURSDAY. DRIER AIR SPREADS OVER THE CWA FRIDAY AS THE UPPER TROUGH DIGS OVER THE EAST COAST PUTTING THE CWA INTO A NORTHWEST FLOW. TEMPS WILL WARM INTO THE 70S UNDER THE H5 RIDGE EARLY NEXT WEEK...BUT ANOTHER BURST OF COLD AIR WILL MOVE INTO THE CWA TOWARD THE END OF NEXT WEEK. 17 && .FIRE WEATHER... WITH STRONG GRADIENT WINDS TODAY AND FUEL MOISTURE DRY ENOUGH ACROSS CENTRAL GEORGIA...HAVE DECIDED TO ISSUE A FIRE DANGER STATEMENT INTO THIS EVENING. RELATIVE HUMIDITY VALUES MAY REACH BELOW 25 PERCENT IN SOME AREAS SUNDAY AFTERNOON SO TRENDS WILL NEED TO BE MONITORED IN FUTURE UPDATES FOR POSSIBLE NEED OF ANOTHER FIRE DANGER STATEMENT SUNDAY. BAKER && .AVIATION... 18Z UPDATE... SOME BORDERLINE HIGH MVFR TO LOW VFR CIGS LINGERING NEAR KATL THOUGH SHOULD SCATTER THIS AFTERNOON INTO EVENING AND BECOME MOSTLY CLEAR. STRONG GRADIENT WINDS OF 18-24 KTS GUSTING 30-35 KTS INITIALLY THEN GRADUALLY DECREASING OVERNIGHT TO NEAR 8-12 KTS THOUGH STAYING NW. STILL CHANCE FOR LLWS NEAR KATL UNTIL 00Z THIS EVENING WHEN GRADIENT DECREASES MORE. WINDS SHOULD GET CLOSER TO NNW WITH SOME POSSIBLE WAIVERING TO NNE SUNDAY AFTERNOON WITH MAGNITUDES NEAR 6-8 KTS. //ATL CONFIDENCE...18Z UPDATE... HIGH ALL ELEMENTS. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 50 30 58 31 / 20 0 0 0 ATLANTA 49 31 58 38 / 10 0 0 0 BLAIRSVILLE 42 26 53 28 / 60 10 0 0 CARTERSVILLE 48 28 55 29 / 20 0 0 0 COLUMBUS 54 33 61 37 / 0 0 0 0 GAINESVILLE 48 31 56 35 / 20 5 0 0 MACON 55 32 60 29 / 5 0 0 0 ROME 49 29 56 29 / 20 0 0 0 PEACHTREE CITY 51 28 59 29 / 10 0 0 0 VIDALIA 55 35 59 35 / 20 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 4 AM TO 9 AM EST SUNDAY FOR THE FOLLOWING ZONES: BLECKLEY...DODGE...EMANUEL...JOHNSON...LAURENS... MONTGOMERY...PULASKI...TELFAIR...TOOMBS...TREUTLEN...WHEELER... WILCOX. WIND ADVISORY UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. FREEZE WARNING FROM MIDNIGHT EDT TONIGHT TO 9 AM EST SUNDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DOOLY...DOUGLAS...FANNIN...FAYETTE... FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...GREENE... GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY... HOUSTON...JACKSON...JASPER...JEFFERSON...JONES...LAMAR... LUMPKIN...MACON...MADISON...MARION...MERIWETHER...MONROE... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...PUTNAM... ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER... TALBOT...TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION... UPSON...WALKER...WALTON...WARREN...WASHINGTON...WEBSTER... WHITE...WHITFIELD...WILKES...WILKINSON. && SHORT TERM...01/BAKER LONG TERM...17 AVIATION...BAKER
Hazardous weather outlook, Nov 1, 12:37 PM EDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1237 PM EDT SAT NOV 1 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1237 PM EDT SAT NOV 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...WIND ADVISORY IN EFFECT TODAY FOR NORTH AND CENTRAL GEORGIA... ...FREEZE WARNING IN EFFECT TONIGHT FOR MOST OF NORTH AND CENTRAL GEORGIA... WEATHER HAZARDS EXPECTED... WINDY CONDITIONS COULD MAKE DRIVING DIFFICULT TODAY... ESPECIALLY FOR HIGH PROFILE VEHICLES. FREEZING TEMPERATURES TONIGHT COULD DAMAGE SENSITIVE PLANTS. DISCUSSION... AS STRONG CANADIAN RIDGE OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. THIS WILL PRODUCE STRONG GUSTY WINDS ACROSS THE ENTIRE REGION THIS AFTERNOON AND WELL INTO THIS EVENING. THIS SAME RIDGE OF HIGH PRESSURE WILL BRING FREEZING TEMPERATURES TO NORTH AND MUCH OF CENTRAL GEORGIA TONIGHT. FOR MORE INFORMATION ON THE WIND AND FREEZING TEMPERATURES... SEE THE LATEST WIND ADVISORY AND FREEZE WARNING STATEMENTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... FREEZING TEMPERATURES WILL LIKELY CONTINUE INTO EARLY SUNDAY MORNING. OTHERWISE HAZARDOUS WEATHER IS NOT EXPECTED FOR THE REST OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Nov 1, 10:30 AM EDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1030 AM EDT SAT NOV 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM SNOW YOUNG HARRIS 34.93N 83.85W
11/01/2014 E0.5 INCH TOWNS GA 911 CALL CENTER
TOWNS COUNTY 911 REPORTED AROUND 0.5 INCH OF SNOW
ACROSS THE JONES CREEK AREA.
&&
EVENT NUMBER FFC1400928
DDLocal storm report, Nov 1, 10:37 AM EDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1037 AM EDT SAT NOV 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM SNOW 9 WNW BLUE RIDGE 34.91N 84.47W
11/01/2014 E1.5 INCH FANNIN GA PUBLIC
&&
EVENT NUMBER FFC1400929
DDLocal storm report, Nov 1, 10:38 AM EDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1038 AM EDT SAT NOV 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 AM SNOW 3 SSE MORGANTON 34.83N 84.22W
11/01/2014 E1.0 INCH FANNIN GA PUBLIC
&&
EVENT NUMBER FFC1400930
DDLocal storm report, Nov 1, 10:42 AM EDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 AM EDT SAT NOV 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM SNOW 7 S BLAIRSVILLE 34.77N 83.96W
11/01/2014 E1.0 INCH UNION GA PUBLIC
PUBLIC REPORTED AROUND 1.0 INCH OF SNOW ACROSS WILSON
MOUNTAIN.
&&
EVENT NUMBER FFC1400931
DDLocal storm report, Nov 1, 11:48 AM EDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1148 AM EDT SAT NOV 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 AM SNOW ELLIJAY 34.70N 84.48W
11/01/2014 E0.5 INCH GILMER GA 911 CALL CENTER
GLIMER 911 REPORTED WIDESPREAD 0.5 INCHES OF SNOW
ACROSS THE COUNTY... MAINLY ON GRASSY AND ELEVATED
SURFACES.
1003 AM SNOW BLUE RIDGE 34.86N 84.32W
11/01/2014 E0.5 INCH FANNIN GA 911 CALL CENTER
FANNIN COUNTY 911 REPORTED A GOOD DUSTING OF SNOW FROM
0.25 TO 0.50 INCH ALL OVER THE COUNTY.
1006 AM SNOW 6 NE JASPER 34.53N 84.35W
11/01/2014 E2.0 INCH PICKENS GA 911 CALL CENTER
PICKENS COUNTY 911 REPORTED 1 TO 2 INCHES OF SNOW ALONG
MONUMENT ROAD UP THE MOUNTAIN IN THE NORTHEAST PART OF
THE COUNTY.
1010 AM SNOW 15 NW DAWSONVILLE 34.57N 84.31W
11/01/2014 E2.0 INCH DAWSON GA 911 CALL CENTER
DAWSON COUNTY 911 REPORTED 1 TO 2 INCHES OF SNOW ACROSS
BURNT MOUNTAIN ALONG HWY 136.
1014 AM SNOW 9 N DAHLONEGA 34.66N 83.98W
11/01/2014 E1.0 INCH LUMPKIN GA 911 CALL CENTER
LUMPKIN COUNTY 911 REPORTED ABOUT 0.5 TO 1.0 INCHES OF
SNOW ALONG HWY 129 ACROSS BLOOD MOUNTAIN AND IN THE
WOODY GAP AREA.
1022 AM SNOW 6 N BLAIRSVILLE 34.96N 83.96W
11/01/2014 E0.5 INCH UNION GA PUBLIC
PUBLIC REPORTED AROUND 0.5 INCH OF SNOW ACROSS THE AREA
NORTH OF BLAIRSVILLE.
1025 AM SNOW JONES CREEK 34.84N 84.10W
11/01/2014 E0.5 INCH UNION GA PUBLIC
PUBLIC REPORTED FROM 0.25 TO 0.5 INCH OF SNOW ACROSS
THE AREA AROUND JONES CREEK.
1028 AM SNOW HIAWASSEE 34.95N 83.76W
11/01/2014 E0.5 INCH TOWNS GA 911 CALL CENTER
TOWNS COUNTY 911 REPORTED AROUND 0.5 INCH OF SNOW
ACROSS THE HIAWASSEE AREA.
1029 AM SNOW YOUNG HARRIS 34.93N 83.85W
11/01/2014 E0.5 INCH TOWNS GA 911 CALL CENTER
TOWNS COUNTY 911 REPORTED AROUND 0.5 INCH OF SNOW
ACROSS THE JONES CREEK AREA.
1037 AM SNOW 9 WNW BLUE RIDGE 34.91N 84.47W
11/01/2014 E1.5 INCH FANNIN GA PUBLIC
1038 AM SNOW 3 SSE MORGANTON 34.83N 84.22W
11/01/2014 E1.0 INCH FANNIN GA PUBLIC
1042 AM SNOW 7 S BLAIRSVILLE 34.77N 83.96W
11/01/2014 E1.0 INCH UNION GA PUBLIC
PUBLIC REPORTED AROUND 1.0 INCH OF SNOW ACROSS WILSON
MOUNTAIN.
&&
EVENT NUMBER FFC1400920 FFC1400921 FFC1400922 FFC1400923 FFC1400924
FFC1400925 FFC1400926 FFC1400927 FFC1400928 FFC1400929 FFC1400930
FFC1400931
DDLocal storm report, Nov 1, 12:06 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1206 PM EDT SAT NOV 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM SNOW BRASSTOWN BALD 34.87N 83.81W
11/01/2014 E2.0 INCH UNION GA PUBLIC
&&
EVENT NUMBER FFC1400932
DDThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 4:18 AM EDT | Freeze Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Butts and 78 more | 30 hr |
| Nov 1, 2:57 PM EDT | Freeze Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 20 hr |
Nearby
Frost Advisories in Georgia, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.